• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Topological polylogarithms and p-adic interpolation of L-values of totally real fields

Mathematische Annalen. 2018. Vol. 371. No. 3-4. P. 1449-1495.
Beilinson A., Kungs G., Levin A.

We develop the topological polylogarithm which provides an integral ver-
sion of Nori’s Eisenstein cohomology classes for GLn (Z) and yields classes with
values in an Iwasawa algebra. This implies directly the integrality properties of spe-
cial values of L-functions of totally real fields and a construction of the associated
p-adic L-function. Using a result of Graf, we also apply this to prove some integrality
and p-adic interpolation results for the Eisenstein cohomology of Hilbert modular
varieties.